# SDR CA960311034

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Tube Assembly
- Part number: 601600143
- Condition: Loose
- Location: Rt Eng
- Part time: 2,113 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

(CAN) AFTER 5 MINUTES IN CRUISE AT FL350, R/H ENGINE OIL PRESSURE SLOWLY DECREASED FROM 85 TO 25 PSI. WHEN RED WARNING LIGHT BLINKED, ENGINE SHUT DOWN. CHECKED AND SECURED OIL TUBE BETWEEN OIL PRESSURE TRANSMITTER AND 'B' SUMP SYSTEM. HIGH POWER RUN CARRIED OUT, NO LEAK FOUND, RESERVOIR TOPPED UP.
